# SDR DALA2018111326607

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 69,691 hours, 27,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND SECURITY LANYARD LOOSE, RECONNECTED LANYARD REF B757 AMM 52-11. (4396012)
